# SDR USAA950351

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 275-294
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND DENT 1 INCH BY 1.75 INCH BY .75 INCH DEEP BETWEEN STATION 275 AND 294 LONGERON 23L AND 27L IN SKIN AREA.  INSTALLED DOUBLER REPAIR PER SRM 53-04 SH 17 FIG 38.  (W)
